# SDR SWAA2020080399181

- Difficulty date: July 9, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT AFT CARGO BAY BS767+6 RBL8 WL156. MARKED / REMOVED CORROSION FROM A.C.B. RAIL BS 767+6 RBL 8. MEASURED 2'L X 0.5'W X .007D. ORIGINAL MATERIAL THICKNESS 0.063'. DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. PERFORMED DAMAGE CUT OUT AND FABRICATED REPAIR CHANNEL FROM BAC1510-1355 7050-T76511 LOT # 1403339 AND INSTALLED REPAIR PER SRM 53-00-53-2R-2
